Vol. 9, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Adams operations and Galois structure

Georgios Pappas

Vol. 9 (2015), No. 6, 1477–1514

We present a new method for determining the Galois module structure of the cohomology of coherent sheaves on varieties over the integers with a tame action of a finite group. This uses a novel Adams–Riemann–Roch-type theorem obtained by combining the Künneth formula with localization in equivariant K-theory and classical results about cyclotomic fields. As an application, we show two conjectures of Chinburg, Pappas, and Taylor in the case of curves.

Galois cover, Galois module, Riemann–Roch theorem, Euler characteristic
Mathematical Subject Classification 2010
Primary: 14L30, 14C40, 11S23
Secondary: 20C10, 14C35, 19E08, 11R33, 14F05
Received: 24 February 2015
Accepted: 27 March 2015
Published: 7 September 2015
Georgios Pappas
Department of Mathematics
Michigan State University
Wells Hall
East Lansing, MI 48824-1027
United States